# SDR CALA2022111603150

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 58,011 hours, 20,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VNAV FAILED ON DEPARTURE WORKED FOR A SHORT TIME ON CLIMB THEN FAILED AGAIN. AND STANDBY BOTH FMC'S INFLT.TRUE AIRSPEED WAS INDICATING APPROX 100 KTS HIGHER ON FO'S PFD THEN CAPT'S, INDICATED AIRSPEED ALL THREE MATCHED, CAPT'S- FO'S INSTALLED TAT PROBE. APPLIED SEALANT AROUND TAT PROBE SKIN INTERIOR. RESISTANCE CHECK GOOD. BITE CHECK SHOWS NO FAULTS.
